# SDR SIMA20210826003

- Difficulty date: August 26, 2021
- Submitted: August 29, 2021
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 49,010 hours, 44,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE RIGHT WING INOP-C/A-SEE AML LOG PAGE4734718/3 DEFERRED EMERGENCY LIGHT PER MEL 33-22 RAR'D LAMP ASSY IAW 33-50-10. NO FIX. T/S TO LIGHT ASSY. PARTS ON ORDER AOG.
